Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 43, Number 6, 2004

Finite type invariants of cyclic branched covers
pp. 1247-1283(37)
Authors: Garoufalidis, S.; Kricker, A.

Favourites:
ADD

Fundamental groups of complements of plane curves and symplectic invariants
pp. 1285-1318(34)
Authors: Auroux, D.; Donaldson, S. K.; Katzarkov, L.; Yotov, M.

Favourites:
ADD

Ideal bicombings for hyperbolic groups and applications
pp. 1319-1344(26)
Authors: Mineyev, I.; Monod, N.; Shalom, Y.

Favourites:
ADD
Favourites:
ADD

Quantum hyperbolic invariants of 3-manifolds with PSL(2,C)-characters
pp. 1373-1423(51)
Authors: Baseilhac, S.; Benedetti, R.

Favourites:
ADD

A geometric formula for Haefliger knots
pp. 1425-1447(23)
Author: Takase, M.

Favourites:
ADD

Families of simply connected 4-manifolds with the same Seiberg-Witten invariants
pp. 1449-1467(19)
Authors: Fintushel, R.; J. Stern, R.

Favourites:
ADD

Graph cohomology and Kontsevich cycles
pp. 1469-1510(42)
Author: Igusa, K.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more